# SDR AALA202102179010

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 20,044 hours, 7,863 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN.  ADJUSTED DOOR STOP IAW 52-50-00, OPS CHECK GOOD.
